Excellence in Research and Innovation for Humanity

International Science Index


Select areas to restrict search in scientific publication database:
10006198
A Hyperexponential Approximation to Finite-Time and Infinite-Time Ruin Probabilities of Compound Poisson Processes
Abstract:
This article considers the problem of evaluating infinite-time (or finite-time) ruin probability under a given compound Poisson surplus process by approximating the claim size distribution by a finite mixture exponential, say Hyperexponential, distribution. It restates the infinite-time (or finite-time) ruin probability as a solvable ordinary differential equation (or a partial differential equation). Application of our findings has been given through a simulation study.

References:

[1] Albrecher, H., Teugels, J. L., & Tichy, R. F. (2001). On a gamma series expansion for the time-dependent probability of collective ruin. Insurance: Mathematics and Economics, 29(3), 345–355.
[2] Avram, F., Chedom, D. F., & Horváth, A. (2011). On moments based Padé approximations of ruin probabilities. Journal of computational and applied mathematics, 235(10), 3215–3228.
[3] Asmussen, S., & Albrecher, H. (2010). Ruin probabilities (Vol. 14). World Scientific, New Jersey.
[4] Belding, D. F., & Mitchell, K. J. (2008). Foundations of analysis (Vol. 79). Courier Corporation, New York.
[5] Bilik, A. (2008). Heavy-tail central limit theorem. Lecture notes from University of California, San Diego.
[6] Champeney, D. C. (1987). A handbook of Fourier theorems. Cambridge University press, New York.
[7] Feldmann, A., & Whitt, W. (1998). Fitting mixtures of exponentials to long–tail distributions to analyze network performance models. Performance evaluation, 31(3-4), 245–279.
[8] Feller, W. (1971). An introduction to probability and its applications, Vol. II. Wiley, New York.
[9] Jewell, N. P. (1982). Mixtures of Exponential Distributions. The Annals of Statistics, 10(2), 479–484.
[10] Kaas, R., Goovaerts, M., Dhaene, J., & Denuit, M. (2008). Modern actuarial risk theory: using R (Vol. 128). Springer-Verlag, Berlin Heidelberg.
[11] Kucerovsky, D., & Payandeh Najafabadi, A. T. (2009). An approximation for a subclass of the Riemann-Hilbert problems. IMA journal of applied mathematics, 74(4), 533–547.
[12] Kucerovsky, D. Z. & Payandeh Najafabadi, A. T. (2015). Solving an integral equation arising from the Ruin probability of long-term Bonus–Malus systems. Preprinted.
[13] Lukacs, E. (1987). Characteristic Functions. Oxford University Press, New York.
[14] Makroglou, A. (2003). Integral equations and actuarial risk management: some models and numerics. Mathematical Modelling and Analysis, 8(2), 143–154.
[15] Melnikov, A. (2011). Risk analysis in finance and insurance. CRC Press.
[16] Merzon, A., & Sadov, S. (2011). Hausdorff-Young type theorems for the Laplace transform restricted to a ray or to a curve in the complex plane. arXiv preprint arXiv:1109.6085.
[17] Pandey, J. (1996). The Hilbert transform of Schwartz distributions and application. John Wiley & Sons, New York.
[18] Pervozvansky, A. A. (1998). Equation for survival probability in a finite time interval in case of non-zero real interest force. Insurance: Mathematics and Economics, 23(3), 287–295.
[19] Qin, L., & Pitts, S. M. (2012). Nonparametric estimation of the finite-time survival probability with zero initial capital in the classical risk model. Methodology and Computing in Applied Probability, 14(4), 919-936.
[20] Rachev, S. T. (Ed.). (2003). Handbook of Heavy Tailed Distributions in Finance: Handbooks in Finance (Vol. 1). Elsevier, Netherlands.
[21] Sadov, S. Y. (2013). Characterization of Carleson measures by the Hausdorff-Young property. Mathematical Notes, 94(3-4), 551-558.
[22] Schmidli, H (2006). Lecture notes on Risk Theory. Institute of Mathematics University of Cologne, German.
[23] Sylvia, F. S. (2008). Finite mixture and Markov switching models: Implementation in MATLAB using the package bayesf Version 2.0. Springer-Verlag, New York.
[24] Tran, D. X. (2015). Padé approximants for finite time ruin probabilities. Journal of Computational and Applied Mathematics, 278, 130-137.
[25] Walnut, D. F. (2002). An introduction to wavelet analysis. 2nd ed. Birkhäuser publisher, New York.
Vol:11 No:10 2017Vol:11 No:09 2017Vol:11 No:08 2017Vol:11 No:07 2017Vol:11 No:06 2017Vol:11 No:05 2017Vol:11 No:04 2017Vol:11 No:03 2017Vol:11 No:02 2017Vol:11 No:01 2017
Vol:10 No:12 2016Vol:10 No:11 2016Vol:10 No:10 2016Vol:10 No:09 2016Vol:10 No:08 2016Vol:10 No:07 2016Vol:10 No:06 2016Vol:10 No:05 2016Vol:10 No:04 2016Vol:10 No:03 2016Vol:10 No:02 2016Vol:10 No:01 2016
Vol:9 No:12 2015Vol:9 No:11 2015Vol:9 No:10 2015Vol:9 No:09 2015Vol:9 No:08 2015Vol:9 No:07 2015Vol:9 No:06 2015Vol:9 No:05 2015Vol:9 No:04 2015Vol:9 No:03 2015Vol:9 No:02 2015Vol:9 No:01 2015
Vol:8 No:12 2014Vol:8 No:11 2014Vol:8 No:10 2014Vol:8 No:09 2014Vol:8 No:08 2014Vol:8 No:07 2014Vol:8 No:06 2014Vol:8 No:05 2014Vol:8 No:04 2014Vol:8 No:03 2014Vol:8 No:02 2014Vol:8 No:01 2014
Vol:7 No:12 2013Vol:7 No:11 2013Vol:7 No:10 2013Vol:7 No:09 2013Vol:7 No:08 2013Vol:7 No:07 2013Vol:7 No:06 2013Vol:7 No:05 2013Vol:7 No:04 2013Vol:7 No:03 2013Vol:7 No:02 2013Vol:7 No:01 2013
Vol:6 No:12 2012Vol:6 No:11 2012Vol:6 No:10 2012Vol:6 No:09 2012Vol:6 No:08 2012Vol:6 No:07 2012Vol:6 No:06 2012Vol:6 No:05 2012Vol:6 No:04 2012Vol:6 No:03 2012Vol:6 No:02 2012Vol:6 No:01 2012
Vol:5 No:12 2011Vol:5 No:11 2011Vol:5 No:10 2011Vol:5 No:09 2011Vol:5 No:08 2011Vol:5 No:07 2011Vol:5 No:06 2011Vol:5 No:05 2011Vol:5 No:04 2011Vol:5 No:03 2011Vol:5 No:02 2011Vol:5 No:01 2011
Vol:4 No:12 2010Vol:4 No:11 2010Vol:4 No:10 2010Vol:4 No:09 2010Vol:4 No:08 2010Vol:4 No:07 2010Vol:4 No:06 2010Vol:4 No:05 2010Vol:4 No:04 2010Vol:4 No:03 2010Vol:4 No:02 2010Vol:4 No:01 2010
Vol:3 No:12 2009Vol:3 No:11 2009Vol:3 No:10 2009Vol:3 No:09 2009Vol:3 No:08 2009Vol:3 No:07 2009Vol:3 No:06 2009Vol:3 No:05 2009Vol:3 No:04 2009Vol:3 No:03 2009Vol:3 No:02 2009Vol:3 No:01 2009
Vol:2 No:12 2008Vol:2 No:11 2008Vol:2 No:10 2008Vol:2 No:09 2008Vol:2 No:08 2008Vol:2 No:07 2008Vol:2 No:06 2008Vol:2 No:05 2008Vol:2 No:04 2008Vol:2 No:03 2008Vol:2 No:02 2008Vol:2 No:01 2008
Vol:1 No:12 2007Vol:1 No:11 2007Vol:1 No:10 2007Vol:1 No:09 2007Vol:1 No:08 2007Vol:1 No:07 2007Vol:1 No:06 2007Vol:1 No:05 2007Vol:1 No:04 2007Vol:1 No:03 2007Vol:1 No:02 2007Vol:1 No:01 2007